Home / Publications

Publications

Preprints

This folder holds the following references to publications, sorted by year and author.

There are 16 references in this bibliography folder.

Burillo, J and Platón, EL (2013).
Metric properties and distortion in some nilpotent groups of matrices
arXiv:1302.0039.

Delgado, J (2013).
Whitehead problems for words in \$ZZˆm times F\_n\$
arXiv:1301.2892.

Ventura, E (2013).
Orbit decidability, applications and variations
arXiv:1305.2294.

Antolin, Y and Kar, A (2012).
One Relator Quotients of Graph Products
arXiv:1204.5311.

Ara, P and Dicks, W (2012).
Ring coproducts embedded in power-series rings
arXiv:1211.6323.

Ladra, M, Silva, PV, and Ventura, E (2012).
Bounding the gap between a free group (outer) automorphism and its inverse
arXiv:1212.6749.

Antolín, Y and Flores, R (2011).
On the classifying space for proper actions of groups with cyclic torsion
arXiv:1107.0566.

Antolín, Y and Minasyan, A (2011).
Tits alternatives for graph products
arXiv:1111.2448.

Antolín, Y, Martino, A, and Schwabrow, I (2011).
Kurosh rank of intersections of subgroups of free products of orderable groups
arXiv:1109.0233.

Cleary, S and Burillo, J (2011).
The automorphism group of Thompson's group F: subgroups and metric properties
arXiv:1107.4336.

Dicks, W and Martínez-Pérez, C (2011).
Isomorphisms of Brin-Higman-Thompson groups
arXiv:1112.1606.

González-Meneses, J and Ventura, E (2011).
Twisted conjugacy in braid groups
arXiv:1104.5690.

Silva, P, Soler-Escrivà, X, and Ventura, E (2011).
Finite automata for Schreier graphs of virtually free groups
arXiv:1112.5709.

Bacardit, L (2010).
A combinatorial algorithm to compute presentations of mapping-class groups of orientable surfaces with one boundary component
arXiv:1101.0233.

Bacardit, L (2010).
Embedding mapping-class groups of orientable surfaces with one boundary component
arXiv:1006.2297.

Bassino, F, Martino, A, Nicaud, C, Ventura, E, and Weil, P (2010).
Statistical properties of subgroups of free groups
arXiv:1001.4472.

Document Actions

Published articles

This folder holds the following references to publications, sorted by year and author.

There are 116 references in this bibliography folder.

Antolín, Y (2014).
Tits Alternatives for Graph Products
In: Extended Abstracts Fall 2012, ed. by González-Meneses, Juan and Lustig, Martin and Ventura, Enric, pp. 1–5, Springer International Publishing. Trends in Mathematics. (ISBN: 978-3-319-05487-2, 978-3-319-05488-9).

Burillo, J and Platón, EL (2014).
Metric Properties and Distortion in Nilpotent Groups
In: Extended Abstracts Fall 2012, ed. by González-Meneses, Juan and Lustig, Martin and Ventura, Enric, pp. 25–27, Springer International Publishing. Trends in Mathematics. (ISBN: 978-3-319-05487-2, 978-3-319-05488-9).

Delgado, J (2014).
Whitehead Problems for Words in $F_n \times \ZZ^m$
In: Extended Abstracts Fall 2012, ed. by González-Meneses, Juan and Lustig, Martin and Ventura, Enric, pp. 35–38, Springer International Publishing. Trends in Mathematics. (ISBN: 978-3-319-05487-2, 978-3-319-05488-9).

Fossas, A (2014).
Thompson’s Group T, Undistorted Free Groups and Automorphisms of the Flip Graph
In: Extended Abstracts Fall 2012, ed. by González-Meneses, Juan and Lustig, Martin and Ventura, Enric, pp. 45–49, Springer International Publishing. Trends in Mathematics. (ISBN: 978-3-319-05487-2, 978-3-319-05488-9).

Ventura, E (2014).
Orbit Decidability, Applications and Variations
In: Extended Abstracts Fall 2012, ed. by González-Meneses, Juan and Lustig, Martin and Ventura, Enric, pp. 91–95, Springer International Publishing. Trends in Mathematics. (ISBN: 978-3-319-05487-2, 978-3-319-05488-9).

Antolín, Y and Ciobanu, L (2013).
Geodesic growth in right-angled and even Coxeter groups
European Journal of Combinatorics, 34(5):859–874.

Delgado, J and Ventura, E (2013).
Algorithmic problems for free-abelian times free groups
Journal of Algebra, 391:256–283.

Antolín, Y, Ciobanu, L, and Viles, N (2012).
On the asymptotics of visible elements and homogeneous equations in surface groups
Groups, Geometry, and Dynamics, 6(4):619–638.

Bridson, MR, Burillo, J, Elder, M, and Sunić, Z (2012).
On groups whose geodesic growth is polynomial
International Journal of Algebra and Computation, 22(5):1250048, 13.

Dicks, W and Wright, DJ (2012).
On hyperbolic once-punctured-torus bundles IV: Automata for lightning curves
Topology and its Applications, 159(1):98–132.

Fossas, A and Nguyen, M (2012).
Thompson's group \$scr T\$ is the orientation-preserving automorphism group of a cellular complex
Publicacions Matemàtiques, 56(2):305–326.

Kharlampovich, O and Ventura, E (2012).
A Whitehead algorithm for toral relatively hyperbolic groups
International Journal of Algebra and Computation, 22(8):1240004, 9.

Šunić, Z and Ventura, E (2012).
The conjugacy problem in automaton groups is not solvable
Journal of Algebra, 364:148–154.

Antolín, Y (2011).
On Cayley graphs of virtually free groups
Groups. Complexity. Cryptology, 3(2):301–327.

Antolín, Y, Dicks, W, and Linnell, PA (2011).
Non-orientable surface-plus-one-relation groups
Journal of Algebra, 326:4–33.

Antolín, Y, Dicks, W, and Linnell, PA (2011).
On the local-indicability Cohen-Lyndon theorem
Glasgow Mathematical Journal, 53(3):637–656.

Bacardit, L and Dicks, W (2011).
The Zieschang-McCool method for generating algebraic mapping-class groups
Groups. Complexity. Cryptology, 3(2):187–220.

Bogopolski, O and Ventura, E (2011).
On endomorphisms of torsion-free hyperbolic groups
International Journal of Algebra and Computation, 21(8):1415–1446.

Bassino, F, Martino, A, Nicaud, C, Ventura, E, and Weil, P (2010).
On two distributions of subgroups of free groups
In: 2010 Proceedings of the Seventh Workshop on Analytic Algorithmics and Combinatorics (ANALCO), pp. 82–89, SIAM, Philadelphia, PA.

Bogopolski, O and Ventura, E (2010).
A recursive presentation for Mihailova's subgroup
Groups, Geometry, and Dynamics, 4(3):407–417.

Burillo, J and Cleary, S (2010).
Metric properties of higher-dimensional Thompson's groups
Pacific Journal of Mathematics, 248(1):49–62.

Dicks, W and Ivanov, SV (2010).
On the intersection of free subgroups in free products of groups with no 2-torsion
Illinois Journal of Mathematics, 54(1):223–248.

Dicks, W and Sakuma, M (2010).
On hyperbolic once-punctured-torus bundles. III. Comparing two tessellations of the complex plane
Topology and its Applications, 157(12):1873–1899.

Lee, D and Ventura, E (2010).
Volume equivalence of subgroups of free groups
Journal of Algebra, 324(2):195–217.

Ventura, E (2010).
Computing fixed closures in free groups
Illinois Journal of Mathematics, 54(1):175–186.

Document Actions

Books

This folder holds the following references to publications, sorted by year and author.

There are 7 references in this bibliography folder.

Bogopolski, O, Bumagin, I, Kharlampovich, O, and Ventura, E (2010).
Combinatorial and geometric group theory
Birkhäuser/Springer Basel AG, Basel. Trends in Mathematics. (ISBN: 978-3-7643-9910-8).

Arzhantseva, GN, Bartholdi, L, Burillo, J, and Ventura, E (2007).
Geometric group theory
Birkhäuser Verlag, Basel. Trends in Mathematics. (ISBN: 978-3-7643-8411-1).

Burillo, J, Cleary, S, Elder, M, Taback, J, and Ventura, E (2005).
Geometric methods in group theory
American Mathematical Society, Providence, RI, vol. 372. Contemporary Mathematics. (ISBN: 0-8218-3362-6).

Dicks, W and Ventura, E (1996).
The group fixed by a family of injective endomorphisms of a free group
American Mathematical Society, Providence, RI, vol. 195. Contemporary Mathematics. (ISBN: 0-8218-0564-9).

Menal, P (1994).
Collected works of Pere Menal
Societat Catalana de Matemàtiques, Barcelona. (ISBN: 84-7283-260-0).

Dicks, W and Dunwoody, MJ (1989).
Groups acting on graphs
Cambridge University Press, Cambridge, vol. 17. Cambridge Studies in Advanced Mathematics. (ISBN: 0-521-23033-0).

Dicks, W (1980).
Groups, trees and projective modules
Springer, Berlin, vol. 790. Lecture Notes in Mathematics. (ISBN: 3-540-09974-3).

Document Actions

Theses

This folder holds the following references to publications, sorted by year and author.

There are 6 references in this bibliography folder.

Fossas, A (2012).
Geometric and combinatorial aspects of Thompson's group T
PhD thesis, Universitat Politècnica de Catalunya.

López Platón, E (2012).
Relació entre el grup de Thompson i el teorema dels quatre colors
Master thesis.

Delgado Rodríguez, J (2011).
Problemes algorísmics en grups lliure per lliure-abelià
Master thesis, Universitat Politècnica de Catalunya. Facultat de Matemàtiques i Estadística. Departament de Matemàtica Aplicada III, 2011 (Màster en Matemàtica Aplicada).

Antolín Pichel, Y (2010).
On a class of two-relator groups
PhD thesis, Universitat Autònoma de Barcelona.

Bacardit Carrasco, L (2009).
Algebraic mapping-class groups of surfaces with one boundary component
PhD thesis, Universitat Autònoma de Barcelona.

Ventura i Capell, E (1996).
Endomorfismes de grups lliures finitament generats
PhD thesis, Universitat Autònoma de Barcelona.

Document Actions